alexa Aspirin-induced post-gingivectomy haemorrhage: a timely reminder.
Haematology

Haematology

Journal of Blood Disorders & Transfusion

Author(s): Thomason JM, Seymour RA, Murphy P, Brigham KM, Jones P

Abstract Share this page

Abstract A case report is described of significant aspirin-induced haemorrhage following a gingivectory procedure in an organ transplant patient. Aspirin-induced platelet impairment secondary to low-dose aspirin was implicated as the cause of the haemorrhage. Haemostasis was eventually achieved after platelet transfusion. The case illustrates the problems that can arise when carrying out gingival surgery on patients medicated with low-dose aspirin.
This article was published in J Clin Periodontol and referenced in Journal of Blood Disorders & Transfusion

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords